# SDR DALA2021071203928

- Difficulty date: July 8, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 51,305 hours, 22,723 cycles
- System (JASC): 5240 · Service Doors
- Part: Gate
- Condition: Out Of Adjust
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 652 R4 DOOR LIGHT MESSAGE ILLUMINATED. CORRECTIVE ACTION: ADJUSTED DOOR LOWER GATE PER B757 AMM 51-11-00. OPS CHECK GOOD. (6972656)
